Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online
Ask a Urologist   »  

Facing difficulty to urinate after intercourse. Is this normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
hello, Doctor
after intercourse it feels very ticklish and difficult to urinate, i feel like peeing very often, but at times nothing comes, and sometimes few drops. is this normal after having intercourse ?
Posted Mon, 20 May 2013 in Urinary and Bladder Problems
Answered by Dr. Pragnesh Vachharajani 48 minutes later

Thanks for posting your query.

This is not uncommon to many.

At times when there is improper lubrication due to any reason which leads to friction and difficult act, this can happen.

Please ensure good lubrication before act. Normally sexual arousal leads to release of fluids which provides lubrication during act.

Please do following which should help:

>Urinate before and after the act.
>Drink plenty of fluids
>Avoid infection. Touching genitals for time being.
>Use external lubricants during the act or use condom which is lubricated.

This should help.

In case the problem persists after trying this also, then you need to visit gynecologist and get your self examined for any possible local infection or other problem.

I hope this helps.

Wishing you good health.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor